Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 339, NWS Memphis, TN

September 13, 2004Lafayette County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Sep 13, 2004, 12:30 AM CDT for Lafayette County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2004, 12:30 AM CDT (05:30 UTC)
Expired
Sep 13, 2004, 1:00 AM CDT
In force
30 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Lafayette County, MS

The radar

The Memphis radar (KNQA), 115 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2004-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2004-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2155 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 8:50 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 12, 8:50 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
850 PM CDT SUN SEP 12 2004

.DISCUSSION...

SHOWERS AND THUNDERSTORMS HAVE DIMINISHED IN AREAL COVERAGE IN THE
MID SOUTH EAST OF THE MISSISSIPPI RIVER. HOWEVER STRONG THUNDERSTORMS
WITH LOCALLY HEAVY RAINS CONTINUE ACROSS EXTREME EASTERN SECTIONS OF
THE REGION WITH NEW DEVELOPMENT OF SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE SOUTH. A CONTINUED GRADUAL DECREASE IN AREAL
COVERAGE OF THE ACTIVITY WILL CONTINUE DURING THE REMAINDER OF THIS
EVENING AS THUNDERSTORMS DISSIPATE OR MOVE OUT OF THE AREA. A SLOW
EASTWARD DRIFT IS SHOWN IN THE ACTIVITY IN WEST TENNESSEE NEAR THE
TENNESSEE RIVER AND IN NORTH MISSISSIPPI FROM TISHOMINGO TO MONROE
COUNTY. ACTIVITY ACROSS THE SOUTH BETWEEN CLARKSDALE AND HOUSTON IS
SHOWING A NORTH OR NORTHEASTWARD MOVEMENT. UPDATES WILL BE ISSUED
ACCORDINGLY AS CONDITIONS CHANGE.
&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
MO...NONE.
TN...NONE.
&&

JCL
Hazardous weather outlook, Sep 12, 2:53 PM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT SUN SEP 12 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-131000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
253 PM CDT SUN SEP 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE MIDSOUTH THIS AFTERNOON
WILL INTERACT WITH A WARM AND MOIST AIRMASS TO PRODUCE SCATTERED
SHOWERS AND THUNDERSTORMS...PRIMARILY EAST OF THE MISSISSIPPI
RIVER. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE
AFTERNOON AND EARLY EVENING...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. SPOTTERS
ARE ASKED TO CONTINUE MONITORING THE SITUATION.

In the hours before

Local storm report, Sep 12, 6:32 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

0625 PM     HAIL             4 NW TUPELO             34.30N 88.78W
09/12/2004  1.75 INCH        LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
            BELDEN

&&

JFB
Local storm report, Sep 12, 6:40 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

0622 PM     HAIL             DECATURVILLE            35.58N 88.12W
09/12/2004  1.25 INCH        DECATUR            TN   LAW ENFORCEMENT

            DECATUR COUNTY SHERIFF REPORTED HAIL LARGER THAN QUARTER
            SIZE

0625 PM     HAIL             4 NW TUPELO             34.30N 88.78W
09/12/2004  1.75 INCH        LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
            BELDEN

&&

JFB
Local storm report, Sep 12, 7:16 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
716 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

0622 PM     HAIL             DECATURVILLE            35.58N 88.12W
09/12/2004  1.25 INCH        DECATUR            TN   LAW ENFORCEMENT

            DECATUR COUNTY SHERIFF REPORTED HAIL LARGER THAN QUARTER
            SIZE

0625 PM     HAIL             4 NW TUPELO             34.30N 88.78W
09/12/2004  1.75 INCH        LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
            BELDEN

0715 PM     TSTM WND DMG     SHANNON                 34.11N 88.69W
09/12/2004                   LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS SEVERAL TREES DOWN IN SHANNON

&&

JFB
Local storm report, Sep 12, 8:21 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

0622 PM     HAIL             DECATURVILLE            35.58N 88.12W
09/12/2004  1.25 INCH        DECATUR            TN   LAW ENFORCEMENT

            DECATUR COUNTY SHERIFF REPORTED HAIL LARGER THAN QUARTER
            SIZE

0625 PM     HAIL             4 NW TUPELO             34.30N 88.78W
09/12/2004  1.75 INCH        LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
            BELDEN

0715 PM     TSTM WND DMG     SHANNON                 34.11N 88.69W
09/12/2004                   LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS SEVERAL TREES DOWN IN SHANNON

0730 PM     TSTM WND DMG     OKOLONA                 34.01N 88.75W
09/12/2004                   CHICKASAW          MS   BROADCAST MEDIA

            WTVA-TV REPORTS A SHED WAS BLOWN OVER AND A LAWN TRACTOR
            WAS OVERTURNED

0739 PM     TSTM WND DMG     3 S AMORY               33.94N 88.48W
09/12/2004                   MONROE             MS   LAW ENFORCEMENT

            TREES DOWN ACROSS MCCULLEN ROAD

&&

JFB
Local storm report, Sep 12, 8:58 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

0622 PM     HAIL             DECATURVILLE            35.58N 88.12W
09/12/2004  1.25 INCH        DECATUR            TN   LAW ENFORCEMENT

            DECATUR COUNTY SHERIFF REPORTED HAIL LARGER THAN QUARTER
            SIZE

0625 PM     HAIL             4 NW TUPELO             34.30N 88.78W
09/12/2004  1.75 INCH        LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
            BELDEN

0715 PM     TSTM WND DMG     SHANNON                 34.11N 88.69W
09/12/2004                   LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS SEVERAL TREES DOWN IN SHANNON

0730 PM     TSTM WND DMG     OKOLONA                 34.01N 88.75W
09/12/2004                   CHICKASAW          MS   BROADCAST MEDIA

            WTVA-TV REPORTS A SHED WAS BLOWN OVER AND A LAWN TRACTOR
            WAS OVERTURNED

0739 PM     TSTM WND DMG     3 S AMORY               33.94N 88.48W
09/12/2004                   MONROE             MS   LAW ENFORCEMENT

            TREES DOWN ACROSS MCCULLEN ROAD

0740 PM     HAIL             HATLEY                  33.98N 88.42W
09/12/2004  0.88 INCH        MONROE             MS   BROADCAST MEDIA

0750 PM     TSTM WND DMG     OKOLONA                 34.01N 88.75W
09/12/2004                   CHICKASAW          MS   BROADCAST MEDIA

            WTVA-TV REPORTS SEVERAL TREES DOWN...ONE OF WHICH FELL
            ONTO A GARAGE

&&

JFB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:07 PM CDTSevere Thunderstorm WarningMEGMonroe38 min
Sep 12, 7:27 PM CDTSevere Thunderstorm WarningMEGChickasaw33 min
Sep 12, 10:01 PM CDTSevere Thunderstorm WarningMEGMonroe44 min
Sep 13, 8:16 AM CDTFlash Flood WarningMEGBenton, Marshall119 min
Sep 13, 8:49 AM CDTFlash Flood WarningMEGTippah116 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.